Some remarks on total curvature of a minimal graph
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 679-684
https://doi.org/10.4134/BKMS.2015.52.2.679
Published online March 31, 2015
Andrzej Ganczar
Maria Curie-Sk{\l}odowska University
Abstract : In this paper we discuss bounds for the total curvature of nonparametric minimal surfaces by using the properties of planar harmonic mappings.
Keywords : minimal surface, univalent harmonic mapping, dilatation, Bloch function
MSC numbers : Primary 30C45, 30C55
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd